# SDR CA140520008

- Difficulty date: May 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 21,767 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: 5321012157
- Condition: Fractured
- Location: Lt Mlg Axle
- Part time: 21,759 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR TAKEOFF, THE CREW WAS TURNING THE ACFT AT THE END OF THE RUNWAY TO LINE UP FOR TAKEOFF WHEN THE LT YOKE ASSY FRACTURED AT THE LUG FITTINGS FOR THE TRAILING LINK AXEL ATTACHMENT.   THE TRAILING LINK PARTIALLY SEPARATED FROM THE GEAR AND THE ACFT CAME TO REST ON THE REMAINING LANDING GEAR YOKE ASSY.  THE ACFT WAS IMMOBILE UNTIL A REPLACEMENT GEAR ASSY WAS INSTALLED.  DAMAGE WAS LIMITED TO THE LT LANDING GEAR ASSY, LT GEAR DOOR AND HINGE ASSY, AND SOME SMALL LOCALIZED LOWER WING SKIN DENTS.
